# SDR ASAA2015062912262

- Difficulty date: June 29, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 5,376 hours, 1,749 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 510901601
- Part serial: 5109016000646
- Condition: Failed
- Location: Cabin Temp
- Part time: 1,073 hours, 352 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP ILLUMINATED DURING RECALL CHECK.  ACFT GROUNDED.  PILOT REPORTS AFT ZONE TEMPERATURE WAS TOO WARM AND UNRESPONSIVE TO THE CONTROLLER.  TRIM AIR SELECTED OFF TO ACHIEVE NORMAL TEMP,  RIGHT RAM DOOR FULL OPEN LIGHT ON IN CRUISE.  GROUND VERIFICATION OF RT RAM AIR DOOR, OPS GOOD.  REF FIM 21-51/T803.  NO HISTORY - 60 DAYS.  INTERMITTENT FAULT.  REPLACED NR 1 PACK/ZONE TEMP CONTROLLER.  OPS CHECK GOOD MM 21-60-20. BITE CHECK PASSES MM 21-60-00, NO FAULTS.
